# SDR 2002FA0001393

- Difficulty date: October 23, 2002
- Submitted: December 18, 2002
- Operation: General aviation
- Aircraft: N9290P
- Make and model: Piper PA-44-180
- Aircraft serial: 4496019
- Engine: Lyc O360*
- System (JASC): 7160 · Engine Air Intake System
- Part: Control Cable
- Part number: 554294
- Condition: Broken
- Location: Lt Alt Air Door
- Part time: 2,874 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION FOUND THAT THE FOLLOWING CONTROL CABLE WHERE BROKEN ON THE ENGINE SIDE WHERE TWO PIECES OF SHROUD OF SWAGED TOGETHER.  PROBABLE CAUSE MAY BE DUE TO THE WAY THE CABLES ARE ROUTED.
